Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pepto pismal 5 year old

Premium Questions

Dr. Salah Saad Shoman MD

My 91 year old husband took a 5 year old dose of Pepto Bismol for mild upset stomach. His stomach is has a burning sensation all night. He forced himself to vomit several times,... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Yogesh D MD

it's absolutely necessary. History: 5 year old son had stomach virus 48 hours before both my spouse ...How long can I expect very, very dark stools after taking pepto? Stomach virus caused... View answer

Answered by : Dr. Yogesh D ( General & Family Physician)
Dr. Klerida Shehu MD

Hi, Im a male,18 years old and I have been feeling something weird around my anus. Ive had digestion problems since I was in middle school reliying on pepto bismol . I stopped using it after my ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Hema Yadav MD

My 5 year old daugther had a dry cough and suddenly she woke up vomiting and has a high fever and a stomachache, she also has chills! I am controlling her fever and got and air purifier with eucalypto!... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Klarida Papaqako MD

My niece has diarrhea and she is lactose tolerant. She came from Hungary on Sunday. She is 41 years old. She has medicine for the lactose and she is very careful what she eats. Can she take... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)

Public Forum Discussions

Dr. Sudha Shree.V MD

. Is pepto bismal safe for a 5 year old? Should I take her to er? ...My daughter has had a belly ache for a little less than 24 hours. Her dad gave her pepto bismol, he ... View answer

Answered by : Dr. Sudha Shree.V ( Pediatrician)
Dr.  Manreet Benipal MD

my 5 year old has diarrea (which I m sure I m spelling wrong). He had a 24 hour like virus I believe, but is doubled over from diarrea. I have pepto bismol and would love to help this poor... View answer

Answered by : Dr. Manreet Benipal ( General & Family Physician)
Dr. Malik MD

. I am a 17 year old girl, 5ft. 1in., and 118 lbs. ...I took pepto bismol the night before last and I ve had two bowel movements that were black. I had ... View answer

Answered by : Dr. Malik ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

I have a 7 year old child with a possible viral infection of her lower GI tract and I gave her 10mL of acetaminophen for stomach cramps and fever. Then the diarrhea started and I gave her 5mL of... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Shinas Hussain MD

Hi, I am a nursing mom and took 2 tablets of pepto bismol around 9am. I almost immediately threw up. I waited and took 1 tablet at 7pm right before nursing my 11month old son and then took 2 more ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Raju A.T MD

The symptoms you have can be seen due to acid peptic illness. try an antacid like Pepto or Gelusil,. they may provide you some relief.

Dr. Raju A.T MD

The symptoms you have could be due to acid peptic disease like Acid reflex. You may have to take antacids like Pepto or Gelusil to get some relief.

Dr. Kaushal Bhavsar MD

You are mostly having acute gastroenteritis due to travelling. Better to avoid junk food. Avoid hot and spicy food. Drink plenty of fluids orally. Start oral rehydration solution (ORS). Start probiotic drugs and proton...